I have been taking prochlorperazine tablets for labyrnthitis for a long time now

and on a realy high dose.

As I was doing ok the doc and I agreed to reduce the tablets and see how I get on.

The labyrthitis came back again big stlye,dizzy,sick and ears ringing for england(realy realy loud)

What I would like to know has anyone had the same ear problem and got over it or not.

thanks love glynis xxx

2 Replies

  • I would ask your gp to refer you to an Ear, Nose and Throat doctor and to query whether or not you have menieres syndrome instead of labyrinthitis. Not sure this will work for labyrinthitis but my husband has menieres syndrome and by cutting out caffeine and cutting right down on his sodium/salt intake he is now relatively free of menieres attacks. He has the occasional dizzy spell but at the moment that looks like its being caused by some sort of neck problem instead of menieres!

    Hubby takes Betahistine Hydrochloride for the menieres.

  • Trisha,thakyou.

    I also have OA on all my neck bones and all my joints so wonder if that is why it wont go.

    will tell the gp when he rings me tomorrow xxx

You may also like...